# SDR DALA2019011600297

- Difficulty date: January 4, 2016
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 118,814 hours, 21,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 654+86, BETWEEN S-39L AND S-38L HAS DENT AND CREASE. C/W ERA 542633-14. (LP 2293561)
